RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 343–345 (Mi dan8220)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICAL PHYSICS

Wave scattering by an unclosed cylindrical screen of arbitrary profile with the Neumann boundary condition

Yu. A. Tuchkin

Institute of Radiophysics and Electronics of the Academy of Sciences of the Ukrainian SSR, Kharkov

Full text: PDF file (369 kB)

Bibliographic databases:
UDC: 517.9:535.4
Presented: Ю. А. Митропольский
Received: 05.03.1986

Citation: Yu. A. Tuchkin, “Wave scattering by an unclosed cylindrical screen of arbitrary profile with the Neumann boundary condition”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 343–345

Citation in format AMSBIB
\Bibitem{Tuc87}
\by Yu.~A.~Tuchkin
\paper Wave scattering by an unclosed cylindrical screen of arbitrary
profile with the Neumann boundary condition
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 343--345
\mathnet{http://mi.mathnet.ru/dan8220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884044}


Linking options:
  • http://mi.mathnet.ru/eng/dan8220
  • http://mi.mathnet.ru/eng/dan/v293/i2/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Krutitskii, “Neumann's problem for the Helmholtz equation outside cuts in the plane”, Comput. Math. Math. Phys., 34:11 (1994), 1421–1431  mathnet  mathscinet  zmath  isi
    2. P. A. Krutitskiǐ, “Dirichlet's problem for the Helmholtz equation outside cuts in a plane”, Comput. Math. Math. Phys., 34:8-9 (1994), 1073–1090  mathnet  mathscinet  zmath
    3. P. A. Krutitskiǐ, “The mixed problem for the Helmholtz equation in a multiply connected region”, Comput. Math. Math. Phys., 36:8 (1996), 1087–1095  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019